Alert archive / Alabama / Marine Weather Statements in 2012
Marine Weather Statement 2, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Sep 7, 2012, 8:25 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 8:25 AM CDT (13:25 UTC)
- Expired
- Sep 7, 2012, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
441 FZUS74 KMOB 071325 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 825 AM CDT FRI SEP 7 2012 GMZ630-650-655-071600- /O.NEW.KMOB.MA.S.0002.120907T1325Z-120907T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 825 AM CDT FRI SEP 7 2012 NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW LIGHT SHOWERS ACROSS COASTAL ALABAMA AND NORTHWEST FLORIDA...MOVING NORTHWEST AT 10 TO 15 MPH. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS THROUGH THE MORNING HOURS. BOATERS ARE URGED TO USE CAUTION AND SEEK SAFE HARBOR IF A WATERSPOUT IS SIGHTED. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Sep 7, 4:05 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Sep 7, 4:05 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 405 AM CDT FRI SEP 7 2012 .SHORT TERM [TODAY AND TONIGHT]...WEATHER MAPS SHOW AN UPPER RIDGE OF HIGH PRESSURE POSITIONED FROM THE FOUR CORNERS OF THE DESERT SOUTHWEST INTO THE CENTRAL GULF. OFF THE SOUTHEAST TIP OF LOUISIANA...ABOUT 60 MILES SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI A WEAK SURFACE LOW PRESSURE SYSTEM WAS NOTED IN THE LOW CLOUD FIELD...WITH THUNDERSTORMS OVER THE CENTRAL GULF...REMOVED FROM THE APPARENT CENTER. ALTHOUGH THE ENVIRONMENT NOT EXPECTED BE FAVORABLE THE NATIONAL HURRICANE CENTER SUGGESTS THERE REMAINS A SMALL CHANCE OF DEVELOPMENT. TO THE NORTHWEST...A COLD FRONT WAS ANALYZED FROM THE UPPER MIDWEST DOWN INTO THE CENTRAL PLAINS. THE LATEST FORECAST CALLS FOR THE FRONT TO SURGE ACROSS THE OHIO RIVER VALLEY INTO EASTERN TEXAS BY DAYBREAK SATURDAY. AS THE FRONT APPROACHES...THE WEAK LOW OFF THE LOUISIANA COAST IS PROGGED TO BEGIN LIFTING SLOWLY NORTHEASTWARD TOWARD THE WESTERN FLORIDA PANHANDLE. PRECIPITABLE WATER VALUES ALONG THE COAST FROM 2 TO 2.20 INCHES IS AROUND 130% OF NORMAL. THE FLOW AROUND THE WEAK GULF LOW/TROF...COMBINED WITH DAYTIME HEATING/INSTABILITY FAVORS ISOLATED TO SCATTERED STORM COVERAGES TODAY. THIS IS SUPPORTED BY THE LATEST HIGH RESOLUTION WRF/HRRR MODEL DATA. A DIURNAL MODE IN ACTIVITY EXPECTED WITH LOWERING CHANCES TONIGHT OVER LAND AND SLIGHT CHANCES OVER THE GULF WATERS. DAYTIME HIGHS IN THE UPPER 80S ALONG THE BEACHES WITH LOWER/MID 90S OVER THE INTERIOR. LOWS IN THE MID/UPPER 70S BEACHES AND LOWER HALF OF THE 70S OVER THE INTERIOR. /10 TODAY'S WET MICROBURST RISK ASSESSMENT IS MODERATE. [SATURDAY THROUGH SUNDAY NIGHT]...THE SURFACE LOW OVER THE NORTH CENTRAL GULF WILL BEGIN TO MOVE EAST ON SATURDAY IN RESPONSE TO A STRONG COLD FRONT APPROACHING THE REGION FROM THE NORTHWEST. THE COLD FRONT WILL REACH THE I-65 CORRIDOR BY MID SATURDAY AFTERNOON... AND THEN SWEEP THROUGH THE REMAINDER OF THE FORECAST AREA THROUGH THE LATE AFTERNOON/EARLY EVENING HOURS. MEANWHILE...A LONGWAVE TROF WILL CONTINUE TO ADVANCE EAST OVER THE EASTERN CONUS THROUGH SUNDAY NIGHT. WILL GO WITH 40-60 PERCENT POPS FOR SATURDAY AFTERNOON...AND HAVE THE PRECIP CLEARING THE LAND ZONES BY MIDNIGHT WELL BEHIND THE FRONT. THE GULF LOW WILL LIKELY MOVE EAST ACROSS THE NORTH FLORIDA PENINSULA ON SUNDAY...WITH COOLER AND DRIER AIR MOVING INTO THE FORECAST AREA. HIGH TEMPERATURES SATURDAY WILL RANGE BETWEEN 88 AND 92 DEGREES... WITH MID 80S AT THE BEACHES. HEAT INDICES WILL RANGE BETWEEN 93 AND 97 DEGREES. LOWS SATURDAY NIGHT WILL FALL INTO THE UPPER 50S/LOWER 60S NORTHWEST OF I-65...WITH MID TO UPPER 60S TO THE SOUTHEAST. HIGH TEMPERATURES SUNDAY WILL RANGE BETWEEN 83 AND 86 DEGREES...AND LOWS SUNDAY NIGHT WILL RANGE FROM 56 TO 61 DEGREES MOST INLAND AREAS...WITH 60S ALONG THE IMMEDIATE COAST. /22 && .LONG TERM [MONDAY THROUGH FRIDAY]...THE DRY WEATHER PATTERN WILL PERSIST THROUGH THE REMAINDER OF THE FORECAST AS A LARGE HIGH PRESSURE SYSTEM DOMINATES THE SOUTHEAST CONUS. LOW TEMPERATURES WILL BE BELOW SEASONABLE LEVELS FOR THE MOST PART DUE TO THE DRIER AIR AND MOSTLY CLEAR NIGHTS. THE HIGH TEMPERATURES WILL BE NEAR NORMAL ALL NEXT WEEK DUE TO PLENTY OF SUNSHINE. /22 && .AVIATION [07.12Z KMOB/KBFM/KPNS TAF ISSUANCES]...POTENTIAL OF ISOLATED TSRA THROUGH THE DAY PRODUCING OCCASIONAL MVFR CIGS/VSBYS AND BRIEF STRONG GUSTY WINDS. AWAY FROM STORMS...A LIGHT SOUTHEAST TO SOUTH WIND 5 TO 10 KNOTS FORECAST. /10 && .MARINE...WEAK LOW OFF THE LOUISIANA COAST MEANDERS IN PLACE TODAY AND TONIGHT THEN BEGINS TO LIFT SLOWLY NORTHEASTWARD ON SATURDAY WHILE MERGING WITH A FRONTAL BOUNDARY THAT SINKS INTO THE SOUTHERN STATES. IN THE NEAR TERM...A LIGHT TO OCCASIONALLY MODERATE SOUTH TO SOUTHEAST WIND TODAY AND TONIGHT RESULTS IN SEAS 2 TO 4 FEET. THE HIGHER IN THE RANGE BEING 20-60 NAUTICAL MILES OUT. WIND SHIFT WITH THE FRONT EXPECTED SATURDAY NIGHT WITH OFFSHORE FLOW INCREASING AND SEAS BUILDING. STRONG HIGH PRESSURE TO BUILD EAST OF THE MISSISSIPPI RIVER VALLEY EARLY NEXT WEEK WITH A WELL ESTABLISHED EAST TO NORTHEAST FLOW AND SEAS RANGING FROM 3 TO 5 FEET. /10 && .FIRE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING...FOLLOWED BY SCATTERED TO NUMEROUS COVERAGE SATURDAY AFTERNOON AS A COLD FRONT SWEEPS THROUGH THE AREA. COOLER AND DRIER AIR WILL FILTER IN FROM THE NORTH BEHIND THE FRONT THOUGH EARLY NEXT WEEK. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN WELL ABOVE CRITICAL LEVELS THROUGH SATURDAY...AND THEN LOWER INTO THE UPPER 30S/LOWER 40S ON SUNDAY. FOG POTENTIAL AND OTHER REMARKS...PATCHY LIGHT FOG DEVELOPMENT REMAINS POSSIBLE DURING THE OVERNIGHT AND EARLY MORNING HOURS AHEAD OF THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 90 73 91 64 85 / 20 10 60 20 10 PENSACOLA 90 76 90 67 85 / 20 10 50 50 10 DESTIN 88 78 88 72 86 / 20 10 40 50 10 EVERGREEN 92 71 89 62 83 / 20 10 60 20 10 WAYNESBORO 94 73 90 58 84 / 10 10 50 05 10 CAMDEN 94 72 88 59 83 / 10 10 50 10 10 CRESTVIEW 92 72 89 65 85 / 20 10 60 40 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 7, 5:20 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 520 AM CDT FRI SEP 7 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 520 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE...POSSIBLY ORGANIZING INTO A LINE...BY SATURDAY AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST. SOME OF THE STORMS COULD BE STRONG AT TIMES. ALTHOUGH THE AREA WIDE RISK OF SEVERE WEATHER IS LOW...A FEW STORMS COULD BECOME BRIEFLY SEVERE. AS THE FRONT MOVES SOUTHEAST SATURDAY EVENING...STORM COVERAGE WILL BEGIN TO LOWER OVER LAND AREAS. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630-650-655-670-675-081130- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 520 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHWARD INTO THE MARINE AREA LATE SATURDAY AFTERNOON INTO SATURDAY EVENING AS A COLD FRONT APPROACHES. THUNDERSTORMS DECREASE IN COVERAGE LATE SATURDAY NIGHT AS THE FRONT CONTINUES SOUTHWARD OVER THE COASTAL WATERS. OFFSHORE FLOW INCREASES AND SEAS TREND HIGHER IN THE WAKE OF THE FRONT...BRINGING THE LIKELIHOOD OF HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE SATURDAY NIGHT THROUGH SUNDAY. HAZARDOUS CONDITIONS LOOK TO CONTINUE FOR SMALL CRAFT BY EARLY NEXT WEEK AS A STRONG HIGH PRESSURE SYSTEM...BUILDING INTO THE EASTERN STATES...RESULTS IN A MODERATE TO STRONG EAST TO NORTHEAST FLOW AND ELEVATED SEAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY.
Nearby
Marine Weather Statements in Alabama, 2012Every marine weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.